# SDR AALA201608229005

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 13,496 hours, 5,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR SEAT MOUNTED EMERGENCY LIGHT BROKEN.  REPLACED EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-19.
